Battling Steroid Induced Eczema

Raw skin, looks like a severe burn.

photo 2 photo 3 photo 4 photo 1Raw skin, looks like a severe burn.

Zainab’s neck is in really bad shape, this picture is from a few days ago. I’ve finally started bandaging her whole head because her ears have started oozing badly again. The swelling around her neck is scary. No one ever told me not to use the ts on her neck or her face or her eyelids or on open wounds. Even when you look it up it its written all over the place that you shouldn’t use ts on open wounds, but the doctors never told me. I’ve lost so much faith in the medical community. Our medicines ought to be more holistic. Twice a day, I listen to my daughter scream and writhe in agony while I clean her wounds and dress them. My heart goes out to all little children in pain and their families. Not just the ones suffering from topical steroid withdrawal, but those in pain due to illness and injury and war. May Allah (God) protect you all! Ameen!

Advertisements

One thought on “Raw skin, looks like a severe burn.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s